MathSciNet Relay Station
MathSciNet bibliographic data
MR1147876 (92m:33006) 33B15 (33C45 33C80)
Gustafson, Robert A. Some $q$-beta and Mellin-Barnes integrals with many parameters associated to the classical groups. SIAM J. Math. Anal. 23 (1992), no. 2, 525–551.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement